# SDR DALA1014919872

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 67,506 hours, 62,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY LIGHT AT ROW 18 INOP. MX FOUND BROKEN WIRE AT SPLICE. HARNESS WAS REPLACED IAW MM. OPS CHECK OF LIGHT, NOW CHECK GOOD.
